# SDR UPS02M39529

- Difficulty date: August 26, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft time: 37,930 hours, 7,141 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND ON OUTBOARD FLANGE OF FRAME AT SPLICE AREA STA 495 BETWEEN L13L TO L14L.  CABIN STA 495 BETWEEN L13L-L14L O/B FRAME FLANGE CRACK AREA TRIMMED OUT AS PER EN NR 1110-02.  FILLER FABRICATE AND INSTALLED AS PER EN NR 1110-02.
